# SDR AALA202311145080

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 63,006 hours, 26,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS HAS LOOSE WIRES HANGING UNDERNEATH SEAT 13C. SECURED LOOSE WIRES HANGING UNDERNEATH SEAT 13C FOR EMERGENCY LIGHTS, OPERATIONAL CHECK GOOD. PER AMM 33-51-00.
